Loading...
Loading...

Go to the content (press return)

On the asymptotic wavenumber of spiral waves in lambda - omega systems

Author
Aguareles, M.; Baldoma, I.; Martinez-seara, M.
Type of activity
Journal article
Journal
Nonlinearity
Date of publication
2016-01-01
Volume
30
Number
1
First page
90
Last page
114
DOI
https://doi.org/10.1088/1361-6544/30/1/90 Open in new window
Repository
http://hdl.handle.net/2117/102097 Open in new window
URL
http://iopscience.iop.org/article/10.1088/1361-6544/30/1/90/meta Open in new window
Abstract
In this paper we consider spiral wave solutions of a general class of $\lambda -\omega $ systems with a small twist parameter q and we prove that the asymptotic wavenumber of the spirals is a ${{\mathcal{C}}^{\infty}}$ -flat function of the perturbation parameter q.
Citation
Aguareles, M., Baldoma, I., Martinez-seara, T. On the asymptotic wavenumber of spiral waves in lambda - omega systems. "Nonlinearity", 1 Gener 2016, vol. 30, núm. 1, p. 90-114.
Keywords
34E05, 30E25, Asymptotic methods, asymptotic wavenumber Mathematics Subject Classification numbers: 34B18, flat function
Group of research
SD - UPC Dynamical Systems

Participants

Attachments